# SDR FDEA202202120282

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 49,576 hours, 28,960 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 094B000001
- Part serial: AQ0028
- Condition: Failed
- Location: K Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

HYD GREEN RSVR LO LEVEL ECAM W/ ASSOCIATED GREEN  HYD QUANTITY IN YELLOW ABOVE THE  RED DOT  THEN  BELOW THE RED DOT. CROSS CHECKED ECAM HYD PAGE AND  INDICATION CORRELATED W/GAUGE.  FOLLOWED QRH  PROCEDURE W/NEGRES.   REMOVED R/H KRUEGER FLAP ACTUATOR PER A300-600 AMM 27-88-11-04. CHECKED "A" DIMENSION OF NEW SERVICEABLE ACTUATOR PER A300-600 AMM 27-88-11-04, CHECK GOOD. ACTUATOR READY TO BE INSTALLED.      INSTALLED SERVICEABLE R/H KRUEGER FLAP ACTUATOR PER AMM 27-88-11-04.  PERFORMED ADJUSTMENT AND OPS CHECK GOOD PER AMM 27-84-00-5.
